Starting in 8th grade (I am 21 now) I had terrible anxiety, depression, OCD, and school refusal behavior. I went to a therapist who diagnosed me with major depressive disorder, OCD, GAD, and dysthymia. My psychiatrist put me on 100mg of Zoloft and 0.5mg of klonopin. The klonopin was originally only supposed to be for a few weeks but I swore it was the only thing that was helping and my dr let me stay on it. I graduated high school and went away to college. On winter break I decided to decrease the klonopin usage to as needed, I decreased slowly and had no problems. 1 week into the next semester of school I had to drop out. I was out of school and couldn’t work due to terrible panic attacks and now I have this fear of jobs where I have panic attacks regarding work. I was still on the 100 mg of Zoloft and went to nursing school for 2 years. I also had a summer job which I could not get through unless I took the klonopin. I felt very depressed at work and constantly had to run to the bathroom to avoid crying. I had panic attacks even thinking about going. I quit when school resumed in the fall. 2 weeks before nursing clinicals (very similar to a job) I started having awful panic attacks and even the klonopin did not help. I had to withdraw again. Fell into a another depression. Went to my psychiatrist who put me on 150 mg of Effexor xr but did not change the klonopin. I started seeing the same therapist who thinks lamictal would be helpful since I have mood swings and quick outbursts of anger and irritability. He also thinks it might help control the anxiety and allow me to work. He also thinks I might be bipolar II (more depressive), but I have never had a manic or hypomanic episode. About 2 months after starting the Effexor I started to feel happier, but still had so much anxiety regarding working. The klonopin used to help, but now only makes me feel very tired and irritable and gives me a headache. I feel at a loss since my therapist and psychiatrist disagree on my course of treatment. I can’t work and can’t go back to school since I couldn’t work at the end of the program. It felt like the Effexor only worked for a few weeks and now I feel depressed again and anxious all the time with no relief. Sorry for the length of the post, but if anyone could offer any help or advice on medication or anything it would be greatly appreciated.
I am sorry that no one has answered your question. You are really in a bad spot. Are you okay? Do you ever get suicidal?
In your situation, maybe you could go to hospital? Get things straightened out. If not maybe you need a higher dose of clonazepam? I take 1 mgs, 3X a day. Let us know if something works for you. Pray for you to get better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2010 • 7 answers
Posted 17 Jan 2013 • 4 answers
Posted 14 Feb 2016 • 3 answers
Posted 5 Apr 2016 • 4 answers
Posted 26 Sep 2016 • 1 answer